iCliniq logo

Ask a Doctor Online Now

HomeAnswersPsychiatrymasturbationHow to get rid of my frequent masturbation to stay fit?

Masturbating often makes me very weak. Please suggest a medicine.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 5, 2017
Reviewed AtDecember 6, 2023

Patient's Query

Hello doctor,

I started masturbating at a very early age even before I knew what it was. I was so addicted to it that it became impossible for me to avoid it. Many times, I used to decide that I will never do it again, but failed. I started at the age of 11. From the age of 15, until now, I have done it five to six times a day. Of late, I feel so weak that I am unable to run properly. I want to become physically fit. Please suggest a medicine.

Hello,

Welcome to icliniq.com.

Firstly, masturbation does not make you weak. It does not affect your physical health. That is just a myth. Masturbation is similar to what a person does during sex. It is a normal human activity done to fulfill their own desire. It is safe to masturbate. Your ejaculate contains 2.4 ml of semen. One act of masturbation uses up calories which you can get from half a glass of lemon juice. So, the important thing is to change your thoughts. If you are addicted to porn, then some medication will help, but your determination will help more. The medication can support, but it is not a cure. It is capsule Fluoxetine 20 mg once a day. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. Stay away from porn. Keep yourself busy with some volunteering activities. Hope you get your answer.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Vishal Anilkumar Gandhi
Dr. Vishal Anilkumar Gandhi

Psychiatry

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

masturbationweakness

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy